# SDR UPS97821935

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 442.185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING L/E RIB AT STA XFS 442.185 IS CRACKED AT THE AFT UPPER END.  STOP DRILLED CRACK AND INSTALLED REPAIR PER DC8 SRM 57-2-0.
